# SDR MASA20211004452

- Difficulty date: September 27, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: SH670375671
- Condition: Damaged
- Location: Lav Waste Svc Ss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SACRIFICIAL PLATE OF THE LAVATORY WASTE SERVICING SURROUND STRUCTURE WAS FOUND TO HAVE WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 3-51-23-001-001-A02, FIGURE 53-51-23-991-802, ITEM 6,EA 79-2021-237.
